Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Aspirin 300mg – 32 Tablets
  • Numark Aspirin 300mg – 32 Tablets
Numark Aspirin 300mg – 32 Tablets_31

Numark Aspirin 300mg – 32 Tablets

Availability: In stock

£1.00
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Numark Aspirin 300mg – 32 Tablets

Availability: In stock

£1.00
Warning Maximum Product Quantity of 100
 

What Does Numark Aspirin 300mg 32 Tablets do?

These tablets contain Asprin which is a type of painkiller. It is used to relieve pain, swelling and high temperature. It canbe used to treat headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sparains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrosities, joint swelling and stiffness.

 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Numark Aspirin 300mg – 32 Tablets

£1.00

Checked By

What are Numark Aspirin 300mg Tablets?

Numark Aspirin 300mg tablets are a form of treatment that can be used to treat pain and inflammation. The active ingredient, aspirin, is a common type of painkiller that can be used for a number of different types of pain, as well as cold and flu. Aspirin can also be used as a treatment that reduces the risk of a heart attack or a stroke.

 

What is the cause of a headache?

A headache can be caused by a number of different conditions. These include:

  • A cold or the flu
  • Stress
  • Drinking too much alcohol
  • Bad posture
  • Problems with eyesight
  • Not eating regularly
  • Dehydration
  • Taking too many painkillers
  • Women on their period or going through the menopause

A headache often goes away on its own after a short period of time but treatment helps with reducing the pain caused quicker.

 

Who are these aspirin tablets suitable for?

These aspirin tablets are suitable to be used by adults and children aged 16 and over who are looking for pain relief. These tablets should not be used if you are allergic to any of the ingredients contained in the tablets. They should also not be used if any of the following applies to you:

  • Have a history of stomach ulcers or indigestion
  • Have nasal polyps associated with Asthma
  • Are taking any other medication that can thin the blood or reduce blood clots
  • Have severe liver or kidney problems
  • Have had severe heart failure

If you taking any other form of medication, you should speak to a doctor or Chemist 4 U pharmacist before using.

 

Can someone who is pregnant or breastfeeding use these tablets?

These tablets should be avoided in the last 3 months of pregnancy. Speak to a medical professional for advice before using if pregnant or breastfeeding.

 

How should Numark Aspirin 300mg Tablets be used?

Swallow the tablet using a glass of water. Take 1-2 tablets every 3-4 hours. Do not exceed 12 tablets in a 24-hour period. For preventing blood clots, take 1 tablet a day.

 

Are there any side effects?

Like with any type of medication, there is a chance of side effects. Potential side effects include an allergic reaction, difficulty breathing, severe rashes, bleeding, stomach ulcers, a runny nose, itchy skin. If you notice any side effect, stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Specials / Numark Brand Brands / Numark Pharmacy / Pain Relief / Aspirin

>